Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 33, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at May 30, 2012, 3:03 AM CDT. It took effect at May 30, 2012, 1:00 PM CDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- May 30, 2012, 3:03 AM CDT (08:03 UTC)
- In effect from
- May 30, 2012, 1:00 PM CDT
- Expired
- May 31, 2012, 9:45 PM CDT
- In force
- 33 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
770 WHUS74 KBRO 300803 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 303 AM CDT WED MAY 30 2012 ...PRESSURE GRADIENT WILL TIGHTEN TODAY AND INCREASE WINDS... .DEEPENING LOW PRESSURE IN THE SOUTHERN HIGH PLAINS AND NORTH TEXAS WILL INTERACT WITH HIGHER PRESSURE ACROSS THE NORTHWEST GULF OF MEXICO TO PRODUCE INCREASING WINDS AND SEAS THROUGH THE SHORT TERM. EXERCISE CAUTION CONDITIONS WILL TURN IN TO SMALL CRAFT ADVISORY CONDITIONS LATER TODAY AND TONIGHT. AS A RESULT...A SMALL CRAFT ADVISORY HAS BEEN POSTED FOR THE LAGUNA MADRE AND THE NEAR SHORE COASTAL MARINE ZONES BEGINNING AT 1 PM CDT...WHEN SOUTH SOUTHEAST WINDS WILL INCREASE TO BETWEEN 20 AND 25 KTS. LATER TODAY AND TONIGHT WINDS ACROSS ALL GULF MARINE ZONES WILL INCREASE TO BETWEEN 20 AND 25 KTS AND SEAS WILL BUILD WITH WAVE HEIGHTS IN THE 5 TO 7 FT RANGE. WINDS ON THE LAGUNA MADRE MAY DECREASE TO EXERCISE CAUTION STRENGTH TONIGHT...HOWEVER. GMZ130-132-135-150-155-301530- /O.NEW.KBRO.SC.Y.0033.120530T1800Z-120531T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 303 AM CDT WED MAY 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. * WINDS AND WAVES: SOUTH SOUTHEAST WINDS 20 TO 25 KNOTS. CHOPPY TO ROUGH BAY WATERS...AND WAVE HEIGHTS INCREASING TO BETWEEN 4 AND 6 FEET ON THE NEARSHORE GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
6 follow-up statements
548 WHUS74 KBRO 301625 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1125 AM CDT WED MAY 30 2012 ...PRESSURE GRADIENT WILL TIGHTEN TODAY AND INCREASE WINDS... .DEEPENING LOW PRESSURE IN THE SOUTHERN HIGH PLAINS AND NORTH TEXAS WILL INTERACT WITH HIGHER PRESSURE ACROSS THE NORTHWEST GULF OF MEXICO TO PRODUCE INCREASING WINDS AND SEAS THROUGH THE SHORT TERM. EXERCISE CAUTION CONDITIONS WILL TURN IN TO SMALL CRAFT ADVISORY CONDITIONS LATER TODAY AND TONIGHT. AS A RESULT... A SMALL CRAFT ADVISORY REMAIN IN EFFECT FOR THE LAGUNA MADRE AND THE NEAR SHORE COASTAL MARINE ZONES BEGINNING AT 1 PM CDT...WHEN SOUTH SOUTHEAST WINDS WILL INCREASE TO BETWEEN 20 AND 25 KTS. LATER TODAY AND TONIGHT WINDS ACROSS ALL GULF MARINE ZONES WILL INCREASE TO BETWEEN 20 AND 25 KTS AND SEAS WILL BUILD WITH WAVE HEIGHTS IN THE 5 TO 7 FT RANGE. WINDS ON THE LAGUNA MADRE MAY DECREASE TO EXERCISE CAUTION STRENGTH TONIGHT...HOWEVER. GMZ130-132-135-150-155-310000- /O.CON.KBRO.SC.Y.0033.120530T1800Z-120531T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 1125 AM CDT WED MAY 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS AND WAVES: SOUTH SOUTHEAST WINDS 20 TO 25 KNOTS. CHOPPY TO ROUGH BAY WATERS...AND WAVE HEIGHTS INCREASING TO BETWEEN 4 AND 6 FEET ON THE NEARSHORE GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
499 WHUS74 KBRO 302256 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 556 PM CDT WED MAY 30 2012 ...WINDS WILL CONTINUE TO INCREASE ACROSS THE LOWER TEXAS COASTAL WATERS THIS EVENING... .DEEPENING LOW PRESSURE IN THE SOUTHERN HIGH PLAINS AND NORTH TEXAS WILL INTERACT WITH HIGH PRESSURE ACROSS THE NORTHWEST GULF OF MEXICO TO PRODUCE INCREASING WINDS AND SEAS TONIGHT. WINDS WILL INCREASE ACROSS THE OFFSHORE WATERS OF THE LOWER TEXAS COAST TO BETWEEN 20 AND 25 KNOTS AND SEAS WILL BUILD WITH WAVE HEIGHTS IN THE 5 TO 7 FEET RANGE. WINDS ON THE LAGUNA MADRE WILL DECREASE TO EXERCISE CAUTION CONDITIONS TONIGHT. GMZ170-175-310700- /O.EXB.KBRO.SC.Y.0033.120531T0000Z-120601T0100Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 556 PM CDT WED MAY 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THURSDAY. * WINDS AND WAVES: SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 20 TO 25 KNOTS TONIGHT. SEAS WILL INCREASE TO BETWEEN 4 AND 6 FEET ACROSS THE FAR OFFSHORE GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-310700- /O.EXT.KBRO.SC.Y.0033.000000T0000Z-120601T0100Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 556 PM CDT WED MAY 30 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM CDT THURSDAY. * WINDS AND WAVES: SOUTH TO SOUTHEAST WINDS 20 TO 25 KNOTS WILL CONTINUE THROUGH TONIGHT. SEAS WILL CONTINUE TO INCREASE BETWEEN 4 AND 6 FEET ACROSS THE NEAR SHORE GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-310000- /O.CON.KBRO.SC.Y.0033.000000T0000Z-120531T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 556 PM CDT WED MAY 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: SOUTH TO SOUTHEAST WINDS 20 TO 25 KNOTS WILL CONTINUE THROUGH EARLY THIS EVENING. CHOPPY TO ROUGH BAY WATERS WILL CONTINUE AS A RESULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
271 WHUS74 KBRO 310351 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1051 PM CDT WED MAY 30 2012 ...HIGHER WINDS WILL CONTINUE ON THE GULF TONIGHT... .LOW PRESSURE IN THE SOUTHERN HIGH PLAINS AND NORTH TEXAS WILL INTERACT WITH HIGH PRESSURE ACROSS THE NORTHWEST GULF OF MEXICO TO PRODUCE STRONGER WINDS AND HIGHER SEAS TONIGHT. WINDS WILL INCREASE ACROSS THE OFFSHORE WATERS OF THE LOWER TEXAS COAST TO BETWEEN 20 AND 25 KNOTS AND SEAS WILL BUILD WAVE HEIGHTS TO BETWEEN 5 AND 7 FEET. GMZ150-155-170-175-310930- /O.CON.KBRO.SC.Y.0033.000000T0000Z-120601T0100Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1051 PM CDT WED MAY 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THURSDAY. * WINDS AND WAVES: SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 20 TO 25 KNOTS TONIGHT. SEAS WILL INCREASE TO BETWEEN 4 AND 6 FEET ACROSS THE FAR OFFSHORE GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
196 WHUS74 KBRO 310711 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 211 AM CDT THU MAY 31 2012 ...STRONGER MARINE WINDS WILL CONTINUE THROUGH EARLY THIS EVENING... .LOW PRESSURE IN WEST TEXAS AND NORTH MEXICO WILL INTERACT WITH HIGH PRESSURE ACROSS THE WEST GULF OF MEXICO TO PRODUCE STRONGER WINDS AND HIGHER SEAS TODAY. SOUTH SOUTHEAST WINDS WILL BE BETWEEN 20 AND 25 KNOTS WITH WAVE HEIGHTS BETWEEN 5 AND 7 FEET. GMZ130-132-135-311500- /O.NEW.KBRO.SI.Y.0039.120531T0711Z-120601T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 211 AM CDT THU MAY 31 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: SOUTH SOUTHEAST 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-311500- /O.EXT.KBRO.SC.Y.0033.000000T0000Z-120601T0300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 211 AM CDT THU MAY 31 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS AND WAVES: SOUTH SOUTHEAST WINDS 20 TO 25 KNOTS. WAVES 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
234 WHUS74 KBRO 312141 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 441 PM CDT THU MAY 31 2012 ...STRONG WINDS WILL CONTINUE THROUGH EARLY THIS EVENING... .SURFACE LOW PRESSURE IN WEST TEXAS AND NORTH MEXICO WILL INTERACT WITH HIGH PRESSURE ACROSS THE WESTERN GULF OF MEXICO WILL CONTINUE TO PRODUCE STRONG WINDS AND HIGH SEAS THIS EVENING. SOUTH TO SOUTHEAST WINDS WILL BE BETWEEN 20 AND 25 KNOTS WITH WAVE HEIGHTS BETWEEN 5 AND 7 FEET. GMZ130-132-135-010300- /O.CON.KBRO.SI.Y.0039.000000T0000Z-120601T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 441 PM CDT THU MAY 31 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: SOUTH TO SOUTHEAST WINDS 20 TO 25 KNOTS WILL CONTINUE THROUGH THIS EVENING. BAY WATERS WILL CONTINUE TO BE CHOPPY TO ROUGH AS A RESULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-010300- /O.CON.KBRO.SC.Y.0033.000000T0000Z-120601T0300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 441 PM CDT THU MAY 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS AND WAVES: SOUTH TO SOUTHEAST WINDS 20 TO 25 KNOTS WILL CONTINUE THIS EVENING. SEAS 5 TO 7 FEET WILL CONTINUE AS A RESULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
206 WHUS74 KBRO 010245 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 945 PM CDT THU MAY 31 2012 ...WINDS DIMINISHING ACROSS THE COASTAL WATERS TONIGHT... .THE PRESSURE GRADIENT CONTINUES TO DECREASE ACROSS THE COASTAL WATERS THIS EVENING AS A WEAK COLD FRONT APPROACHES THE UPPER AND MIDDLE TEXAS COAST. WINDS WILL CONTINUE TO DIMINISH TONIGHT AS WELL AS SEAS. GMZ130-132-135-010345- /O.CAN.KBRO.SI.Y.0039.000000T0000Z-120601T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 945 PM CDT THU MAY 31 2012 ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR WINDS. SOUTHEAST WINDS AROUND 15 KNOTS WILL PREVAIL ACROSS THE LAGUNA MADRE THE REST OF TONIGHT. $$ GMZ150-155-170-175-010345- /O.CAN.KBRO.SC.Y.0033.000000T0000Z-120601T0300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 945 PM CDT THU MAY 31 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTHEAST WINDS AROUND 15 KNOTS WILL PREVAIL ACROSS THE OFFSHORE WATERS OF THE LOWER TEXAS COAST THE REST OF TONIGHT. SEAS WILL CONTINUE TO DIMINISH TO 3 TO 5 FEET. $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at May 30, 12:44 AM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, May 30, 12:44 AM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1244 AM CDT WED MAY 30 2012 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION...BKN LOW CLOUDS WITH MVFR OR TEMPO MVFR CEILINGS AT 2400 FT...WHERE THE INVERSION STARTS...WILL PERSIST OVERNIGHT... ESPECIALLY NEAR THE COAST. SURFACE WINDS WILL INCREASE BY MID WEDNESDAY MORNING...BECOMING BREEZY SOUTHEAST BY AFTERNOON... MIXING OUT LOWER CLOUDS TO SOME EXTENT...AND PRODUCING VFR CONDITIONS. BREEZY WINDS WILL CONTINUE WEDNESDAY NIGHT WITH A RETURN OF LOW CLOUDS. DEEPENING LOW PRESSURE IN THE SOUTHERN HIGH PLAINS AND NORTH TEXAS WILL BE THE CULPRIT IN INTERACTING WITH GULF HIGH PRESSURE TO TIGHTEN THE GRADIENT AND INCREASE WINDS IN THE NEXT 24 HOURS. && .PREV DISCUSSION... /ISSUED 716 PM CDT TUE MAY 29 2012/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION...SOME PATCHY SC MAY FORM LATER TONIGHT OR EARLY TOMORROW MORNING BRIEFLY REDUCING THE CEILINGS DOWN TO MVFR LEVELS. BUT AT THIS TIME MY OVERALL CONFIDENCE ON ANY LONG TERM MVFR CEILINGS IS PRETTY LOW. SO WILL MENTION ONLY SOME TEMPO GROUPS FOR SOME BKN DECKS WITH VFR CONDITIONS TO PREVAIL GENERALLY FOR THE NEXT 24 HOURS. THE PGF WILL TIGHTEN UP AFTER SUNRISE TOMORROW RESULTING IN SOME PRETTY GUSTY SE WINDS DURING THE AFTERNOON AND EARLY EVENING HOURS. PREV DISCUSSION... /ISSUED 218 PM CDT TUE MAY 29 2012/ SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...500MB SUBTROPICAL RIDGE ACROSS NORTHERN MEXICO AND SOUTHWEST TEXAS WILL CONTINUE TO PROVIDE SUBSIDENCE ACROSS THE RIO GRANDE VALLEY TONIGHT INTO WEDNESDAY. SURFACE LOW PRESSURE WILL DEVELOP ACROSS THE TX PANHANDLE LATE TONIGHT INTO WEDNESDAY ALLOWING THE PRESSURE GRADIENT TO INCREASE ACROSS THE LOWER TX COAST WEDNESDAY INTO WED NIGHT. HOT AND RELATIVELY HUMID CONDITIONS WILL CONTINUE ON WEDNESDAY WITH WINDS FROM THE SOUTHEAST. LONG TERM /THURSDAY THROUGH TUESDAY/...A WEAK COLD FRONT IS EXPECTED TO APPROACH DEEP SOUTH SOUTH TEXAS BY LATE WEEK. THE PRESSURE GRADIENT TIGHTENS BY THURSDAY RESULTING IN MODERATE TO STRONG WINDS ACROSS THE RIO GRANDE VALLEY. THURSDAY LOOKS TO BE PARTLY CLOUDY AND WINDY ESPECIALLY NEAR THE COAST WHILE BREEZY INLAND. HIGH TEMPERATURES SHOULD BE IN MID 90S NEAR THE COAST TO AROUND 100 OVER THE FAR WEST. HEAT INDICES ARE EXPECTED TO BE IN THE 105 TO 108 RANGE MAINLY OVER THE FAR WEST ON THURSDAY. SHOWERS AND EMBEDDED THUNDERSTORMS WILL DEVELOP NORTH OF THE RIO GRANDE VALLEY THURSDAY NIGHT AHEAD OF THE FRONT. THE WEAK FRONT MAY BE ABLE TO PUSH THROUGH THE AREA BUT HAVE INCREASED POPS FOR FRIDAY AS MOISTURE POOLS AND LIGHTER WINDS MAY SUPPORT AFTERNOON SEA BREEZE CONVECTION. MARINE... TONIGHT THROUGH WEDNESDAY NIGHT...SEAS WERE NEAR 3 FEET WITH SOUTHEAST WINDS NEAR 10 KNOTS AT BUOY020 THIS AFTERNOON. MODERATE SOUTHEAST WINDS WILL PREVAIL ACROSS THE COASTAL WATERS TONIGHT INTO WEDNESDAY BEFORE INCREASING WED NIGHT AS THE PRESSURE GRADIENT INCREASES ACROSS THE WESTERN GULF OF MEXICO. SMALL CRAFT ADVISORIES WILL BE NEEDED FOR THE OFFSHORE WATERS OF THE LOWER TEXAS COAST WED NIGHT AS WINDS AND SEAS INCREASE LATE WEDNESDAY. THURSDAY THROUGH SUNDAY...LOW PRESSURE OVER THE TEXAS PANHANDLE WILL INTERACT WITH HIGH PRESSURE ACROSS THE NORTHWEST GULF OF MEXICO TO PRODUCE STRONGER WINDS AND HIGHER SEAS WEDNESDAY NIGHT. SOUTH SOUTHEAST WINDS WILL INCREASE TO ABOVE 20 KNOTS WEDNESDAY NIGHT AND SEAS WILL BUILD. WAVE HEIGHTS SHOULD INCREASE TO AROUND SEVEN FEET BY THURSDAY MORNING. SMALL CRAFT ADVISORY CONDITIONS EXPECTED THROUGH THURSDAY NIGHT. HIGH PRESSURE MOVES ACROSS TEXAS ON FRIDAY RESULTING IN DECREASE IN WINDS AND SEAS ON FRIDAY. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 54/68
Hazardous weather outlook, May 29, 4:16 AM CDT, 22 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 416 AM CDT TUE MAY 29 2012 TXZ248>257-300930- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 416 AM CDT TUE MAY 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. AFTERNOON HEAT INDICES OF 105 TO 108 DEGREES ARE EXPECTED ACROSS THE REGION TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AFTERNOON HEAT INDICES OF 105 TO 108 DEGREES ARE EXPECTED WEDNESDAY ACROSS THE REGION. OTHERWISE...NO HAZARDOUS WEATHER IS ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ130-132-135-150-155-170-175-300930- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 416 AM CDT TUE MAY 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SMALL CRAFT ADVISORIES MAY BE NECESSARY WEDNESDAY AND THURSDAY AS SOUTHEAST WINDS INCREASE AHEAD OF A LOW PRESSURE SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JGG
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.